EXAMPLE OF A PROJECTIVE QUASIFIELD WITH NON-PROJECTIVE PARTIAL QUASIFIELDS

被引:2
|
作者
WAHLING, H [1 ]
机构
[1] UNIV HAMBURG,D-2000 HAMBURG 13,FED REP GER
关键词
D O I
10.1007/BF01223941
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:393 / 394
页数:2
相关论文
共 50 条
  • [21] PERSONALITY AND DIAGNOSTIC EVALUATION BY MEANS OF NON-PROJECTIVE TECHNIQUES
    WLADKOWSKY, E
    [J]. ANNALS OF THE NEW YORK ACADEMY OF SCIENCES, 1946, 46 (07) : 625 - 632
  • [22] The non-projective part of the Lie module for the symmetric group
    Erdmann, Karin
    Tan, Kai Meng
    [J]. ARCHIV DER MATHEMATIK, 2011, 96 (06) : 513 - 518
  • [23] The non-projective part of the Lie module for the symmetric group
    Karin Erdmann
    Kai Meng Tan
    [J]. Archiv der Mathematik, 2011, 96 : 513 - 518
  • [24] Non-projective compactifications of C3 (IV)
    Furushima, Mikio
    [J]. KYUSHU JOURNAL OF MATHEMATICS, 2007, 61 (01) : 259 - 273
  • [25] Mermin and Svetlichny inequalities for non-projective measurement observables
    Asad Siddiqui, Mohd
    Sazim, Sk
    [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2022, 55 (46)
  • [26] Rings with nonzero maps between non-projective modules
    Turkoglu, Zubeyir
    [J]. COMMUNICATIONS IN ALGEBRA, 2022, 50 (05) : 2109 - 2114
  • [27] Fast and Accurate Non-Projective Dependency Tree Linearization
    Yu, Xiang
    Tannert, Simon
    Ngoc Thang Vu
    Kuhn, Jonas
    [J]. 58TH ANNUAL MEETING OF THE ASSOCIATION FOR COMPUTATIONAL LINGUISTICS (ACL 2020), 2020, : 1451 - 1462
  • [28] An Efficient Dynamic Oracle for Unrestricted Non-Projective Parsing
    Gomez-Rodriguez, Carlos
    Fernandez-Gonzalez, Daniel
    [J]. PROCEEDINGS OF THE 53RD ANNUAL MEETING OF THE ASSOCIATION FOR COMPUTATIONAL LINGUISTICS (ACL) AND THE 7TH INTERNATIONAL JOINT CONFERENCE ON NATURAL LANGUAGE PROCESSING (IJCNLP), VOL 2, 2015, : 256 - 261
  • [29] A NON-PROJECTIVE MODULE WITHOUT SELF-EXTENSIONS
    SCHULZ, R
    [J]. ARCHIV DER MATHEMATIK, 1994, 62 (06) : 497 - 500
  • [30] CLASS OF MINIMUM, NON-PROJECTIVE GRAPHS WITH CROSS HOOD
    BODENDIEK, R
    WAGNER, K
    [J]. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 1973, 262 : 58 - 65